The triple line pattern occurs in response to estrogen. My guess is that the estrace you are taking is not being absorbed well and you should try a different route of administration. Try delestrogen injections, or try putting your estradiol tabs in your vagina (instead of your mouth)! Obviously ask your doctor about this first. I found that I had better absorption and better uterine response with vaginally administered estradiol or with delestrogen.
Secondly, you might try Viagra suppositories that are compounded for this purpose (in other words don't take your husband's viagra pill!) The viagra suppositories need to be put in vaginally. I always got a triple line when I used viagra. Viagra increases blood flow to the uterus by causing dilation of the microvasculature. Some docs will pooh pooh Viagra for infertility patients. Just insist. Usually they give in. You can email Dr. Sher to ask him about the dosage strength and the protocol. I think (but don't quote me as it's been a long time) that mine were compounded to contain 25mg and I inserted them every 6 hours.